# SDR CA011207002

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,106 hours
- Engine: Allsn 250C20B
- System (JASC): 7170 · Engine Drains
- Part: Tube
- Part number: 6859172
- Condition: Chafed
- Location: Fuel Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRAIN LINE CHAFING ON FUEL CONTROL TO FUEL PUMP BY PASS TUBE  IS 99 PERCENT CHAFED.
